# SDR S03853022

- Difficulty date: May 13, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 29106
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18611 FUSELAGE SKIN FLUSH REPAIR LOCATED BETWEEN STA. 360 TO 380 / S-20R TO S-21R.  REPAIR IAW EO 738-53-00-0021.  TO MEET REQUIREMENT OF CCAA AD 2003-03-020.
